Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hello! i started accutane today....

jus wondering... iv got active spots obviously jus now...

but should i immediately start using a moisturiser for dry skin even though ive stil got spots??

hmm confusin...dunno wether that will jus make my current spots worse

or shud i stick to an oil free moisturiser for acne!

in ur opinion!

thanks for replies

xxxxxxx

Share this post


Link to post
Share on other sites

I'd reccommend using a moisturiser from the start of accutane. Dry skin can cause extra breakouts. Use a non-pore blocking moisturiser that is colour and fragrance free. I use Simple light hydrating moisturiser and will use their rich one at night when i get drier. A special face cream for acne may aggravate so I'd stick to something simple.

Share this post


Link to post
Share on other sites
I'd reccommend using a moisturiser from the start of accutane. Dry skin can cause extra breakouts. Use a non-pore blocking moisturiser that is colour and fragrance free. I use Simple light hydrating moisturiser and will use their rich one at night when i get drier. A special face cream for acne may aggravate so I'd stick to something simple.

thanks for ur advice! im jus gettin so stressed out haha.

thanks tho

x

Share this post


Link to post
Share on other sites

don't stress out :)

just equip yourself with the proper products, and you'll be fine.

a lot of people on accutane use cetaphil (moisturizer and face wash), based on their dermatologists' recommendations. also, get some vaseline and aquaphor, a good moisturizer for your body (i use cetaphil for this, too)... and get ready to just keep buying products as you start to experience the side effects. it would be wise to add vitamin e and vitamin c, too (but not a multivitamin). hope that helps.

Share this post


Link to post
Share on other sites

ye i heard about cetaphil and aquapor..but is this available in the uk??

i havent seen it in any of the shops!!

thanks for ur advice : )

i rely appreciate it... i kinda got rushed out the derm and didn get to ask the questions i would of liked,

is it bad to take a multvitamin?

xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×